View Complete Reference

Washington, LC (1981)

Benfordís law for Fibonacci and Lucas numbers

Fibonacci Quarterly 19, 175-177.

ISSN/ISBN: Not available at this time. DOI: Not available at this time.



Abstract: Not available at this time.


Bibtex:
@article{, title={Benfordís law for Fibonacci and Lucas numbers}, author={Washington, Lawrence C.}, journal={Fibonacci Quarterly}, volume={19}, number={2}, pages={175--177}, year={1981}, publisher={FIBONACCI ASSOC UNIV SANTA CLARA, SANTA CLARA, CA 95053}, }


Reference Type: Journal Article

Subject Area(s): Number Theory